Vol. 14, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On upper bounds of Manin type

Sho Tanimoto

Vol. 14 (2020), No. 3, 731–761
Abstract

We introduce a certain birational invariant of a polarized algebraic variety and use that to obtain upper bounds for the counting functions of rational points on algebraic varieties. Using our theorem, we obtain new upper bounds of Manin type for 28 deformation types of smooth Fano 3-folds of Picard rank 2 following  the Mori–Mukai classification. We also find new upper bounds for polarized K3 surfaces S of Picard rank 1 using Bayer and Macrì’s result on the nef cone of the Hilbert scheme of two points on S.

Keywords
heights, counting rational points, weak Manin conjecture
Mathematical Subject Classification 2010
Primary: 14G05
Secondary: 11G50, 14J28, 14J45
Milestones
Received: 10 January 2019
Revised: 18 July 2019
Accepted: 13 November 2019
Published: 1 June 2020
Authors
Sho Tanimoto
Department of Mathematics, Faculty of Science
Kumamoto University
Kurokami
Kumamoto
Japan